# SDR MALA965246

- Difficulty date: December 17, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N426MA
- Make and model: Swrngn SA227AC
- Aircraft serial: AC645
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Retract Mech
- Condition: Lack Of Lube
- Location: Landing Gear
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLT 3492 - ON CLIMB-OUT FROM STC, THE LANDING GEAR DIDN'T REMAIN UP AND LOCKED AFTER GEAR RETRACTION.  THE CREW CYCLED THE GEAR AND THE GEAR REMAINED UP AND LOCKED.  MAINTENANCE WAS UNABLE TO DUPLICATE THE DISCREPANCY.  MAINTENANCE LUBED THE GEARS AND CHANGED THE MAIN HYDRAULIC FILTER AS A PRECAUTION.  (M)
